CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
A globally consistent nonlinear least squares estimator for identification of nonlinear rational systems 期刊论文
AUTOMATICA, 2017, 卷号: 77, 页码: 322-335
Authors:  Mu, Biqiang;  Bai, Er-Wei;  Zheng, Wei Xing;  Zhu, Quanmin
Favorite  |  View/Download:63/0  |  Submit date:2018/07/30
Nonlinear rational systems  Nonlinear least squares estimators  Two-step estimators  root N/II-consistent estimators  Gauss Newton algorithms